RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 108(150), Number 1, Pages 91–104 (Mi msb2265)  

This article is cited in 8 scientific papers (total in 8 papers)

On some classes of random variables on cycles of permutations

Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov


Abstract: In this paper the case of a nonuniform distribution on the set $S_n$ of all permutations of degree $n$ is investigated.
Bibliography: 7 titles.

Full text: PDF file (985 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1980, 36:1, 87–99

Bibliographic databases:

Document Type: Article
UDC: 519.2
MSC: Primary 60F05, 62E20; Secondary 60C05
Received: 14.04.1978

Citation: Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “On some classes of random variables on cycles of permutations”, Mat. Sb. (N.S.), 108(150):1 (1979), 91–104; Math. USSR-Sb., 36:1 (1980), 87–99

Citation in format AMSBIB
\Bibitem{BolSacTar79}
\by Yu.~V.~Bolotnikov, V.~N.~Sachkov, V.~E.~Tarakanov
\paper On~some classes of random variables on cycles of permutations
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 108(150)
\issue 1
\pages 91--104
\mathnet{http://mi.mathnet.ru/msb2265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=524214}
\zmath{https://zbmath.org/?q=an:0456.60022|0446.60015}
\transl
\jour Math. USSR-Sb.
\yr 1980
\vol 36
\issue 1
\pages 87--99
\crossref{https://doi.org/10.1070/SM1980v036n01ABEH001771}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KM22400006}


Linking options:
  • http://mi.mathnet.ru/eng/msb2265
  • http://mi.mathnet.ru/eng/msb/v150/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Pavlov, “On the number and cycle structure of the permutations in certain classes”, Math. USSR-Sb., 52:2 (1985), 521–540  mathnet  crossref  mathscinet  zmath
    2. A. I. Pavlov, “Arithmetic problems of combinatorial analysis”, Math. Notes, 55:2 (1994), 173–177  mathnet  crossref  mathscinet  zmath  isi  elib
    3. A. I. Pavlov, “On two classes of permutations with number-theoretic conditions on the lengths of the cycles”, Math. Notes, 62:6 (1997), 739–746  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. L. Yakymiv, “On permutations with cycle lengths from a random set”, Discrete Math. Appl., 10:6 (2000), 543–551  mathnet  crossref  mathscinet  zmath
    5. A. N. Timashev, “On the distribution of the number of cycles of a given length in the class of permutations with known number of cycles”, Discrete Math. Appl., 11:5 (2001), 471–483  mathnet  crossref  mathscinet  zmath
    6. A. L. Yakymiv, “On the distribution of the $m$th maximal cycle lengths of random $A$-permutations”, Discrete Math. Appl., 15:5 (2005), 527–546  mathnet  crossref  crossref  mathscinet  zmath  elib
    7. A. L. Yakymiv, “Limit theorem for the general number of cycles in a random $A$-permutation”, Theory Probab. Appl., 52:1 (2008), 133–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:200
    Full text:62
    References:52
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018